# SDR FDEA201010134049

- Difficulty date: October 13, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38749
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR PANEL SUPPORT AT APPROX STA 1841 SUPPORTING FWD EDGE OF FLOOR PANEL NR 187HF FOUND CORRODED.  AFT CARGO RIGHT HAND FLOOR PANEL NUMBER 187HF STA 1841 X=-34 TO X=-90  SUPPORT REPAIRED AND INSTALLED AS PER SRM 53-00-01 FIG 8 VOL I REV 96. REPAIR CLASSIFIED AS   MINOR AS PER GMM 6-2-100 REV 111.
